paolo albano
paolo albano
Okänd anknytning
Verifierad e-postadress på unibo.it
Titel
Citeras av
Citeras av
År
Carleman estimates and boundary observability for a coupled parabolic-hyperbolic system
P Albano, D Tataru
Texas State University, Department of Mathematics, 2000
702000
Structural properties of singularities of semiconcave functions
P Albano, P Cannarsa
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 28 (4), 719-740, 1999
531999
Propagation of Singularities¶ for Solutions of Nonlinear First Order¶ Partial Differential Equations
P Albano, P Cannarsa
Archive for rational mechanics and analysis 162 (1), 1-23, 2002
442002
Singular gradient flow of the distance function and homotopy equivalence
P Albano, P Cannarsa, KT Nguyen, C Sinestrari
Mathematische Annalen 356 (1), 23-43, 2013
262013
Singularities of semiconcave functions in Banach spaces
P Albano, P Cannarsa
Stochastic analysis, control, optimization and applications, 171-190, 1999
261999
Unique continuation for second-order parabolic operators at the initial time
P Albano, D Tataru
Proceedings of the American Mathematical Society 132 (4), 1077-1085, 2004
192004
Carleman estimates for the Euler-Bernoulli plate operator
P Albano
Texas State University, Department of Mathematics, 2000
142000
Minimal microlocal Gevrey regularity for “sums of squares”
P Albano, A Bove, G Chinni
International Mathematics Research Notices 2009 (12), 2275-2302, 2009
132009
On the local semiconcavity of the solutions of the eikonal equation
P Albano
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 458-464, 2010
122010
Some properties of semiconcave functions with general modulus
P Albano
Journal of mathematical analysis and applications 271 (1), 217-231, 2002
112002
Regularity results for the minimum time function of a class of semilinear evolution equations of parabolic type
P Albano, P Cannarsa, C Sinestrari
SIAM Journal on Control and Optimization 38 (3), 916-946, 2000
112000
Wave front set of solutions to sums of squares of vector fields
P Albano, A Bove
American Mathematical Soc., 2013
102013
Propagation of singularities for solutions of Hamilton–Jacobi equations
P Albano
Journal of Mathematical Analysis and Applications 411 (2), 684-687, 2014
82014
The regularity of the distance function propagates along minimizing geodesics
P Albano
Nonlinear Analysis: Theory, Methods & Applications 95, 308-312, 2014
82014
Analytic stratifications and the cut locus of a class of distance functions
P Albano, A Bove
Israel Journal of Mathematics 154 (1), 61-91, 2006
72006
Propagation of singularities for concave solutions of Hamilton–Jacobi equations
P Albano, P Cannarsa
Equadiff 99, 583-588, 2000
72000
On the eikonal equation for degenerate elliptic operators
P Albano
Proceedings of the American Mathematical Society 140 (5), 1739-1747, 2012
62012
On the extension of the solutions of Hamilton–Jacobi equations
P Albano
Nonlinear Analysis: Theory, Methods & Applications 74 (4), 1421-1425, 2011
62011
On the regularity near the boundary of viscosity solutions of eikonal equations
P Albano
ANNALI DELL'UNIVERSITA'DI FERRARA 52 (2), 177-188, 2006
52006
On the cut locus of closed sets
P Albano
Nonlinear Analysis 125, 398-405, 2015
42015
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20